# SDR DXTA2014092505893

- Difficulty date: September 24, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 6,314 hours, 4,879 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAXI THE ACFT PULLS  HARD TO THE LT WHEN EVEN BRAKE PRESS APPLIED FROM THE RT SEAT.  OPERATIONS CHECKED BRAKES & LT BRAKE FEELS SPONGY.  HOOKED BRAKE BLEEDING HOSE & COMPLIED WITH BRAKE BLEEDING PROCEDURE IAW MM CH 32-44-00.  REMOVED A LOT OF AIR OUT OF THE LT BRAKE.  SERVICED BRAKE RESERVOIR.  COMPLIED WITH TAXI CHECK & CHECKED BRAKES FROM THE PILOT & COPILOT RUDDER PEDALS.  OPERATIONS CHECKED GOOD.
